MathSciNet Relay Station
MathSciNet bibliographic data
MR2862121 34K14 (34K20 92C37)
Zhou, Hui; Zhou, Zongfu; Wang, Qi Positive almost periodic solution for a class of Lasota-Wazewska model with infinite delays. Appl. Math. Comput. 218 (2011), no. 8, 4501–4506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement